Rational Expectations Business Cycles in Search Equilibrium: A Correction
Peter Diamond and
Drew Fudenberg
Journal of Political Economy, 1991, vol. 99, issue 1, 218-19
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://dx.doi.org/10.1086/261747 full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.
Related works:
Working Paper: Rational Expectations Business Cycles in Search Equilibrium: A Correction (1991) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:99:y:1991:i:1:p:218-19
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().